# SDR AALA20110811TUL02

- Difficulty date: August 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 35,195 hours, 16,413 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEBBING, STATION 1200 BETWEEN LONGERONS 28 TO 29 RIGHT.  INSTALLED NEW SECTION OF WEB PER AARD53-10-00-24.
